# SDR SWAA106775

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 75,614 hours, 64,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT AFT COCKPIT WALL.  SECURED WIRE PER SWPM.
